MathSciNet Relay Station
MathSciNet bibliographic data
MR395159 (52 #15957) 65D05 (65Q05)
Salzer, Herbert E. Converting interpolation series into Chebyshev series by recurrence formulas. Math. Comput. 30 (1976), no. 134, 295–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement